Subfreely acting automorphisms of operator algebras

Hisashi Choda, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)223-232
Number of pages10
JournalMath. Japon.
Volume26
Issue number2
Publication statusPublished - 1981

Cite this

Choda, H., & Watatani, Y. (1981). Subfreely acting automorphisms of operator algebras. Math. Japon., 26(2), 223-232.

Subfreely acting automorphisms of operator algebras. / Choda, Hisashi; Watatani, Yasuo.

In: Math. Japon., Vol. 26, No. 2, 1981, p. 223-232.

Research output: Contribution to journalArticle

Choda, H & Watatani, Y 1981, 'Subfreely acting automorphisms of operator algebras', Math. Japon., vol. 26, no. 2, pp. 223-232.
Choda H, Watatani Y. Subfreely acting automorphisms of operator algebras. Math. Japon. 1981;26(2):223-232.
Choda, Hisashi ; Watatani, Yasuo. / Subfreely acting automorphisms of operator algebras. In: Math. Japon. 1981 ; Vol. 26, No. 2. pp. 223-232.
@article{080f6f480bc74b83a9ed052024d2d49a,
title = "Subfreely acting automorphisms of operator algebras",
author = "Hisashi Choda and Yasuo Watatani",
year = "1981",
language = "English",
volume = "26",
pages = "223--232",
journal = "Math. Japon.",
issn = "0025-5513",
number = "2",

}

TY - JOUR

T1 - Subfreely acting automorphisms of operator algebras

AU - Choda, Hisashi

AU - Watatani, Yasuo

PY - 1981

Y1 - 1981

M3 - Article

VL - 26

SP - 223

EP - 232

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 2

ER -